American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Pavel Tumarkin and Anna Felikson. On $d$-dimensional compact hyperbolic Coxeter polytopes with $d+4$ facets. Trans. Moscow Math. Soc. 69 (2008) 105-151. MR 2549446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] P. V. Tumarkin. Hyperbolic Coxeter $n$-polytopes with $n+3$ facets. Trans. Moscow Math. Soc. 65 (2004) 235-250. MR 2193442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1